# SDR CALA0001443

- Difficulty date: August 15, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60305418
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 195 - 200 LBL 17 FLOOR SUPPORT IS CORRODED OUT OF LIMIT (FWD ENTRY).  REMOVED FLOOR SUPPORT IAW SRM 51-30-2, ROUTED TO FAB SHOP, RECEIVED NEW FLOOR SUPPORT ON TRAVELLER T8982, FINISHED FAB PER SAMPLE PER TRAVELLER T8982, INSTALLED IAW SRM 51-30-2.
